Un teorema di esistenza e unicità per il problema dell’area minima in n variabili

Mario Miranda

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1965)

  • Volume: 19, Issue: 2, page 233-249
  • ISSN: 0391-173X

How to cite

top

Miranda, Mario. "Un teorema di esistenza e unicità per il problema dell’area minima in $n$ variabili." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 19.2 (1965): 233-249. <http://eudml.org/doc/83348>.

@article{Miranda1965,
author = {Miranda, Mario},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {variational calculus},
language = {ita},
number = {2},
pages = {233-249},
publisher = {Scuola normale superiore},
title = {Un teorema di esistenza e unicità per il problema dell’area minima in $n$ variabili},
url = {http://eudml.org/doc/83348},
volume = {19},
year = {1965},
}

TY - JOUR
AU - Miranda, Mario
TI - Un teorema di esistenza e unicità per il problema dell’area minima in $n$ variabili
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1965
PB - Scuola normale superiore
VL - 19
IS - 2
SP - 233
EP - 249
LA - ita
KW - variational calculus
UR - http://eudml.org/doc/83348
ER -

References

top
  1. [1] T. Rado: « On the Problem of Plateau». Erg. d. Math., 1933. Zbl0007.11804
  2. [2] G. Stampacchia: « On some regular multiple integral problems in the calculus of variation ». Comm Pure Appl. Math., 1963. Zbl0138.36903MR155209
  3. [3] M. Miranda: « Superfici cartesiane generalizzate ed insiemi di perimetro fruito sui prodolti cartesiani ». Ann. Scuola Norm. Sup., Pisa, 1964. Zbl0152.24402
  4. [4] E. Gagliardo: « Caratterizzazione delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili ». Rend. sem. Mat., Padova, 1957 Zbl0087.10902MR102739
  5. [5] M. Miranda: « Distribuzioni aventi derivate misure ed insiemi di perimetro localmente finito » Ann. Scuola Norm. Sup., Pisa, 1964. Zbl0131.11802

Citations in EuDML Documents

top
  1. Francis Clarke, Continuity of solutions to a basic problem in the calculus of variations
  2. Carlo Mariconda, Giulia Treu, A Haar-Rado type theorem for minimizers in Sobolev spaces
  3. Alain Lichnewsky, Principe du maximum local et solutions généralisées de problèmes du type hypersurfaces minimales
  4. Harold R. Parks, William P. Ziemer, Jacobi fields and regularity of functions of least gradient
  5. Carlo Mariconda, Giulia Treu, A Haar-Rado type theorem for minimizers in Sobolev spaces
  6. Pierre Bousquet, Local Lipschitz continuity of solutions of non-linear elliptic differential-functional equations
  7. Mimma de Acutis, Regolarità di frontiere minimali con ostacoli sottili
  8. M. Giaquinta, L. Pepe, Esistenza e regolarità per il problema dell’area minima con ostacoli in n variabili
  9. Enrico Bombieri, Régularité des hypersurfaces minimales
  10. Mario Miranda, Una maggiorazione integrale per le curvature delle ipersuperfici minimali

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.